A 41-year-old male asked:
my doctor told me my creatinine level is too high and we should decrease the prograf dose. what problem can a high creatine level cause?
1 doctor answer
Dr. Donald Steinmuller answered
33 years experience Nephrology and Dialysis
Creatinine elevation: Creatinine, produced by muscle cells,is not toxic. The level in blood is a marker of kidney function. Increased level usually indicates reduced kidney function. Prograf is an extremely important medication for transplant patients to prevent immune rejection but can cause toxicity to kidneys. The dose has to be adjusted within a very narrow range to try to prevent both rejection and kidney injury.
Answered on Jul 25, 2018
People also searched for:
I have fludied in my ear my doctor gave me meds and then i went to a ear nose and thoat doctor and he told me to stop taking it what should i do
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month